MAUDE Adverse Event Report: ZIMVIE US CORP LLC GENTEK¿ ANGULATED SCREW CHANNEL TIBASE, CERTAIN® ENGAGING, 4.1MMD X 1.3MMCH; DENTAL TIBASE

ZIMVIE US CORP LLC GENTEK¿ ANGULATED SCREW CHANNEL TIBASE, CERTAIN® ENGAGING, 4.1MMD X 1.3MMCH; DENTAL TIBASE
Catalog Number ZFX11ZB-CE41AS13E
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Doctor reported constant screw loosening at tooth site 37.A new screw was placed.This report refers to first loosening.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie did not receive one (1) item zfx11zb-ce41as13e, for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, and risk management file (rmf).Complaint history review was performed for the reported lot number 0000250801 for similar events and one other complaint was identified.Review completed utilizing keywords: ¿loosening¿.The second complaint is from the same customer and same dent and is made because the screw was lost a second time.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was inadequate treatment planning, misunderstood or overlooked instructions for use.Therefore, based on the available information, a device malfunction was not established.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
GENTEK¿ ANGULATED SCREW CHANNEL TIBASE, CERTAIN® ENGAGING, 4.1MMD X 1.3MMCH
Common Device Name
DENTAL TIBASE
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24003586
Report Number0001038806-2026-00114
Device Sequence Number16051853
Product Code NHA
UDI-Device Identifier04251881714364
UDI-Public(01)04251881714364(10)0000250801(240)ZFX11ZB-CE41AS13E
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K231915
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberZFX11ZB-CE41AS13E
Device Lot Number0000250801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic